# SDR SWAA2012091707642

- Difficulty date: August 29, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N355SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25250
- Aircraft time: 68,281 hours, 58,761 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Angle
- Part number: 6547598
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER CENTER SECTION ANGLE CRACKED AT BS 1121, LBL 10.  REMOVED AND REPLACED ANGLE IAW SRM AND DWG.
